Acta Mathematica Vietnamica

Vol. 6 No. 1, 1981

Print
Hoang Tuy, A conical algorithm for solving a class of complementarity problems 
pdf
3
Alexander Abian, A family of analytic functions whose members have equal number of zeros 
pdf
18
M. At. A. Rolska and D.D. Bainov, On periodic solutions of a neutral type equation 
pdf
21
Nguyen Thua Hop, Sur la structure des solutions d'une classede systèmes d'equations du type elliptique 
pdf
27
Ngo Viet Trung, Principal systems of ideals 
pdf
57
Dinh Quang Luu, Some examples theorems related to the R-N-Property in Banach spaces 
pdf
64
Ha Huy Vui, Sur les points d'optimum de Pareto local de deterinination finie ou infinie 
pdf
71
Bui Khoi Dam and Nguyen Duy Tien, On the multivalued asymptotic martingales 
pdf
77
Dao Trong Thi, Isoperimetric inequalities for multivarifolds. 
pdf
88
Le Van Thiem, Sur la vitesse d'écoulement plan en régime d'Oseen 
pdf
95
Dinh Quang Luu, On the class of all processes having a Riesz decomposition 
pdf
101
You are here: Home Volume 1-10